x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals

I'm getting headaches from Creatine


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about I'm getting headaches from Creatine within the Bodybuilding Supplements category.

Excerpt: Why am I having headaches while taking creatine? Am I getting dehydrated or is the thing is expired? I was looking For the expiration date, but it looks like it is good for another 11 months... Maybe I'm jumping the gun and it is not the creatine, but I have had a slight headache every night after training for the last week, and I started creatine two weeks ago.

Read more or register here to join the discussion below...

Results 1 to 6 of 6
  1. #1

    I'm getting headaches from Creatine

    Why am I having headaches while taking creatine? Am I getting dehydrated or is the thing is expired?
    I was looking For the expiration date, but it looks like it is good for another 11 months... Maybe I'm jumping the gun and it is not the creatine, but I have had a slight headache every night after training for the last week, and I started creatine two weeks ago.

  2. #2
    Muscle Pimp muskate's Avatar
    Join Date
    Apr 2016
    Posts
    9,408
    Rep Power
    528

    Re: I'm getting headaches from Creatine

    Creatine itself can not be causing the headaches. Supplemental creatine is nothing more then the amino acids glycine, arginine, and methionine synthesized together. It is not a hormone or a stimulant.

    Are you using a flavoured creatine supplement? A lot of flavoured creatine supplements are loaded with stimulants and artificial flavours/sweeteners which can cause headaches and GI issues.

    Try switching to a capsulated creatine supplement like ancient strength from n2bm.com, or unflavoured creatine supplement.

    You didn't mention your dosage but your problem might also be due to using too high of a dosage. There is no reason to use a dosage higher then 5g/day. Your body can only absorb so much. Once your creatine phosphate levels are saturated, any additional creatine will just cause GI issues and side effects.

  3. #3
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    39,364
    Rep Power
    122779

    Re: I'm getting headaches from Creatine

    stop taking it and see what happens

    you probably are taking poor brand. n2bm has ancient strength which is pure
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale


  4. #4
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    9,900
    Rep Power
    65

    Re: I'm getting headaches from Creatine

    It shouldn't be the creatine if you are taking pure creatine. Is there anything added to the product like artificial sweeteners, caffeine, sugar, or other fillers? I would stop taking it and see what happens.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***





  5. #5
    Moderator Lev Butlerov's Avatar
    Join Date
    Feb 2015
    Posts
    3,206
    Rep Power
    0

    Re: I'm getting headaches from Creatine

    There is something wrong with your creatine, since it can not cause headaches. Therefore, it is either not creatine what you have there, or you have a creatine product with some additives that make you feel this way. In any case, I would suggest you to change your creatine, since it should never cause headaches.

  6. #6
    Moderator Jay Scott's Avatar
    Join Date
    Aug 2015
    Posts
    1,521
    Rep Power
    0

    Re: I'm getting headaches from Creatine

    Creatine should not cause headaches, so I think the problem is somewhere else. Unless you using a blend creatine product which contains some stims, then it could be the case

Similar Threads

  1. Creatine Monodrate powder vs Creatine Ethyl Ester Tablets
    By nodiggitydave in forum Bodybuilding Supplements
    Replies: 10
    Last Post: 08-Oct-2011, 01:53 PM
  2. Replies: 3
    Last Post: 22-Nov-2006, 08:18 PM
  3. Creatine and Headaches
    By Sushi X in forum Bodybuilding Supplements
    Replies: 3
    Last Post: 25-Apr-2002, 11:13 PM
  4. Replies: 6
    Last Post: 16-Oct-2001, 04:19 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •